Asymptotic laws for change point estimation in inverse regression

Frick, Sophie, Hohage, Thorsten, Munk, Axel . Statistica Sinica 2014. 24 (2) :555-575

Locate this article in:

Bibtex

@article{CIS-279249,
  Author = {Frick, Sophie and Hohage, Thorsten and Munk, Axel},
  Title = {Asymptotic laws for change point estimation in inverse regression},
  Journal = {Statistica Sinica},
  Volume = {24},
  Number = {2},
  Year = {2014},
  Pages = {555--575},
  Keywords = {basmati exports, non-basmati exports, rice trade, change point analysis, sparsity, Asymptotic normality, confidence bands, jump detection, Reproducing kernel Hilbert spaces, Statistical inverse problems, entropy bounds, dynamic stress moduli, Mammerstein integral equations, penalized least squares estimator}
}

Similar articles